# SDR DALA2016041702966

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL NR 389A AND DISBONDED RUBSTRIP AT  CAB PAX.  CRACK WAS REPAIRED AND STRIP WAS BONDED IAW SRM 53-01, FIG 4 , 51-30-2 , 51-20-0.
